# SDR QXEA2013072701196

- Difficulty date: July 27, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 459-489
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT FS 469.5-489.5, ST 24R HAS CORROSION ON AND AROUND RIVETS.  REMOVED RIVETS AND REMOVED LIGHT SURFACE CORROSION ON STRINGER IAW SRM 51-21-00.  INSTALLED NEW RIVETS REF SRM 51-42-05 AND RESTORED FINISH REF SRM 51-25-10.
